MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #7 CS ALLPOLY 13MM; TRIATHLON #1 CS ALLPOLY 9MM

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #7 CS ALLPOLY 13MM; TRIATHLON #1 CS ALLPOLY 9MM
Catalog Number 5534A713
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon p/a cr beaded #7r; cat#5517f702 ; lot# ddh4d.Triathlon asymmetric x3 patella; cat#5551-g-401; lot# pa98.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
 
Event or Problem Description
All poly tibia study: as noted on the 6yr visit of the follow-up questionnaire (collected over the phone), the subject noted yes and no to their satisfaction with the right knee replacement.The surgery fixed the pain and allowed to walk, but the entire process has not met expectations.The patient is having difficulty walking due to stiffness.The subject has not had surgery on the knee since the last study visit/contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding range of motion (rom) involving a triathlon tibial component was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.-clinician review: a review of the provided medical records by a clinical consultant indicated: "the office note dated (b)(6)2024 describes a patient that is pain free and ambulating normally.Active range of motion is 0-120.Ap and lateral x-rays show a cemented tka with an all-polyethylene tibia in anatomic position with pristine bone cement interfaces.No harms or hazards were seen in this review.Should further documentation become available i would be happy to further this investigation." -product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it as reported that the patient is experiencing stiffness.A review of the provided medical records by a clinical consultant indicated: "the office note dated (b)(6)2024 describes a patient that is pain free and ambulating normally.Active range of motion is 0-120.Ap and lateral x-rays show a cemented tka with an all-polyethylene tibia in anatomic position with pristine bone cement interfaces.No harms or hazards were seen in this review.Should further documentation become available i would be happy to further this investigation." no further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON #7 CS ALLPOLY 13MM
Common Device Name
TRIATHLON #1 CS ALLPOLY 9MM
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21144262
Report Number0002249697-2025-00066
Device Sequence Number13035953
Product Code MBH
UDI-Device Identifier07613327043396
UDI-Public07613327043396
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue Number5534A713
Device Lot Number224669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale
Patient Weight101 KG
Patient EthnicityNon Hispanic
Patient RaceWhite